American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Richard Montgomery and Michail Zhitomirskii. Points and curves in the Monster tower. Memoirs of the AMS 203 (2010) MR 2599043.
Book volume table of contents   

[2] A. Agrachev and A. Marigo. Nonholonomic tangent spaces: intrinsic construction and rigid dimensions. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 111-120. MR 2029472.
Abstract, references, and article information   
View Article: PDF

[3] Thomas A. Ivey. Minimal curves of constant torsion. Proc. Amer. Math. Soc. 128 (2000) 2095-2103. MR 1694865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Slobodan Simic. Lipschitz distributions and Anosov flows. Proc. Amer. Math. Soc. 124 (1996) 1869-1877. MR 1328378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Patrick D. McSwiggen. Unique integrability of continuous $k$-plane fields . Proc. Amer. Math. Soc. 123 (1995) 1951-1954. MR 1277128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. Mormul and M. Ya. Zhitomirskiĭ. The structure of the set of singular points of a codimension $1$ differential system on a $5$-manifold . Trans. Amer. Math. Soc. 342 (1994) 619-629. MR 1150017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Albert T. Lundell. A short proof of the Frobenius theorem . Proc. Amer. Math. Soc. 116 (1992) 1131-1133. MR 1145422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henry Hermes. Distributions and the Lie algebras their bases can generate . Proc. Amer. Math. Soc. 106 (1989) 555-565. MR 969317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. H. Rawnsley. Flat partial connections and holomorphic structures in $C\sp{\infty }$ vector bundles . Proc. Amer. Math. Soc. 73 (1979) 391-397. MR 518527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hans R. Fischer and Floyd L. Williams. Complex-foliated structures. I. Cohomology of the Dolbeault-Kostant complexes . Trans. Amer. Math. Soc. 252 (1979) 163-195. MR 534116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. H. Rawnsley. On the cohomology groups of a polarisation and diagonal quantisation . Trans. Amer. Math. Soc. 230 (1977) 235-255. MR 0648775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sin Leng Tan. On nullity distributions . Trans. Amer. Math. Soc. 223 (1976) 323-335. MR 0423393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Stefan. Accessibility and foliations with singularities. Bull. Amer. Math. Soc. 80 (1974) 1142-1145. MR 0353362.
Abstract, references, and article information   
View Article: PDF

[14] Ulrich Koschorke. Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974) 760-765. MR 0358804.
Abstract, references, and article information   
View Article: PDF

[15] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information   
View Article: PDF

[16] Hector J. Sussmann. Orbits of families of vector fields and integrability of systems with singularities. Bull. Amer. Math. Soc. 79 (1973) 197-199. MR 0310922.
Abstract, references, and article information   
View Article: PDF

[17] Harold I. Levine and Michael Shub. Stability of foliations . Trans. Amer. Math. Soc. 184 (1973) 419-437. MR 0331417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Héctor J. Sussmann. Orbits of families of vector fields and integrability of distributions . Trans. Amer. Math. Soc. 180 (1973) 171-188. MR 0321133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. C. Zachmanoglou. Foliations and the propagation of zeroes of solutions of partial differential equations. Bull. Amer. Math. Soc. 78 (1972) 835-839. MR 0299925.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1